W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXA095902A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was received from a clinical study: on (b)(6) 2020, a study patient underwent an aaa procedure and a tambe device was implanted.During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were implanted as branch devices in the visceral arteries.During the study patient's follow-up visit on (b)(6) 2024, imaging showed stent fractures appear to be in the 5th, 6th, and 7th stent rows counting back from the distal end of the component within the celiac artery.Fracture was not in the sealing row of device.Dus imaging showed all branch devices remain patent.Action taken was physician will continue to monitor study patient for symptoms.
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6: code c19: review of device manufacturing record history confirmed device met pre-release specification.H6: code b20: device remains implanted and remains patent.No intervention has been performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: b15: imaging was reviewed.Report states: this complaint, received through a clinical study alert, reports strut fracture in a vbx device observed in ct imaging during follow-up 48 months after implantation.No reduction in flow through the vbx device was reported in association with the reported fracture.Clinical images were provided in association with this complaint and evaluation of the images confirmed strut fracture as reported.Neither the specific timing nor mechanism of the fracture could be established with the information available, including evaluation of the images available.